# SDR CA130416019

- Difficulty date: April 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,065 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Fairlead
- Condition: Broken
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE MRO FOUND A FAIRLEAD BROKEN ON THE AILERON SYS IN FWD CARGO  AFTER INVESTIGATION.  FOUND WRONG FLANGE BUSHINGS INSTALLED AT INBD SIDE.  BUSHINGS REPLACED IAW AMM 20-10-08, GOUGES PERMANENTLY REWORKED IAW PP ERJ190-54-49951.
